# SDR ASAA2022052338431

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 31,489 hours, 9,959 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: UNKNOWN
- Condition: Overheated
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L2 WINDOW OVERHEAT IN FLIGHT. GROUNDED - YES. ON DEFERRAL.
ACTUATOR
